PuSH - Publikationsserver des Helmholtz Zentrums München

Barnsley, M.F.* ; Massopust, P.

Bilinear fractal interpolation and box dimension.

J. Approx. Theory 192, 362-378 (2015)
DOI Verlagsversion bestellen
Open Access Green möglich sobald Postprint bei der ZB eingereicht worden ist.
In the context of general iterated function systems (IFSs), we introduce bilinear fractal interpolants as the fixed points of certain Read-Bajraktarević operators. By exhibiting a generalized "taxi-cab" metric, we show that the graph of a bilinear fractal interpolant is the attractor of an underlying contractive bilinear IFS. We present an explicit formula for the box-counting dimension of the graph of a bilinear fractal interpolant in the case of equally spaced data points.
Altmetric
Weitere Metriken?
Zusatzinfos bearbeiten [➜Einloggen]
Publikationstyp Artikel: Journalartikel
Dokumenttyp Wissenschaftlicher Artikel
Schlagwörter Attractor ; Bilinear Ifs ; Bilinear Mapping ; Box Counting Dimension ; Fractal Interpolation ; Iterated Function System (ifs) ; Read-bajraktarević Operator
ISSN (print) / ISBN 0021-9045
e-ISSN 1096-0430
Quellenangaben Band: 192, Heft: , Seiten: 362-378 Artikelnummer: , Supplement: ,
Verlag Elsevier
Verlagsort San Diego
Begutachtungsstatus